Wildfire, Carson
- When
- August 11, 1:56 PM CST to 5:00 PM CST
- Where
- Carson forecast zone
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.404, -101.354 (the zone’s center; the record gives no point)
A wildfire burned three hundred acres about four miles south of White Deer near County Road Y and County Road 13. The wildfire was possibly started by the catalytic converter of a vehicle.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
A wildfire burned three hundred acres about four miles south of White Deer near County Road Y and County Road 13. The wildfire was possibly started by the catalytic converter of a vehicle. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Aug 11, 1:28 PM CST, 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 228 PM CDT SAT AUG 11 2007 .DISCUSSION... CONTINUED HOT AND DRY WEATHER TO PREVAIL THROUGH THE EXTENDED FORECAST PERIOD. CONVECTION GOING UP IN THE WESTERN OK AND NORTHWESTERN TX PANHANDLES AT THIS TIME AND SHOULD CONTINUE UNTIL LOSS OF DAYTIME HEATING THIS EVENING AROUND 02 OR 03Z SUNDAY. THE NAM12 HANDLING THIS VERY WELL AND IS FORECASTING CONVECTION TO ONCE AGAIN DEVELOP SUNDAY AROUND 18Z TO 21Z ROUGHLY IN THE SAME AREA AS TODAY. DECIDED TO ADJUST POPS ACCORDINGLY TO NEAR 10 PERCENT. OTHERWISE...THE UPPER HIGH WILL PREVAIL ACROSS THE SOUTHERN PLAINS STATES PROVIDING THE FORECAST AREA WITH DRY AND UNSEASONABLY WARM CONDITIONS. VERY LITTLE OR NO CHANGES MADE TO THE PREVIOUS FORECAST AND GRIDS...ONLY MINOR TWEAKS TO TEMP GRIDS. SCHNEIDER && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 68 96 68 96 69 / 0 5 0 0 0 BEAVER OK 71 103 71 106 72 / 0 5 0 0 0 BOISE CITY OK 69 100 68 99 67 / 10 10 5 0 0 BORGER TX 75 102 76 102 76 / 0 0 0 0 0 BOYS RANCH TX 69 101 68 99 69 / 5 5 5 0 0 CANYON TX 66 97 66 96 66 / 0 5 0 0 0 CLARENDON TX 69 98 72 98 70 / 0 5 0 0 0 DALHART TX 66 98 65 97 65 / 20 5 5 0 0 GUYMON OK 70 104 70 103 69 / 5 5 0 0 0 HEREFORD TX 65 97 65 96 65 / 5 5 5 0 0 LIPSCOMB TX 70 104 71 103 71 / 0 0 0 0 0 PAMPA TX 72 98 74 97 73 / 0 0 0 0 0 SHAMROCK TX 70 99 70 101 69 / 0 0 0 0 0 WELLINGTON TX 70 100 71 102 70 / 0 0 0 0 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/09
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT SAT AUG 11 2007 OKZ001>003-TXZ001>020-121100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT SAT AUG 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING MAINLY ACROSS THE EXTREME NORTHWEST SECTIONS OF THE PANHANDLES. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS ARE POSSIBLE LATE SUNDAY AFTERNOON AND EVENING ACROSS THE NORTHWEST PORTIONS OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. BROST/DRILLETTE
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46233.